MAUDE Adverse Event Report: NORTHGATE TECHNOLOGIES INC. AUTOLITH TOUCH; LITHOTRIPTOR

NORTHGATE TECHNOLOGIES INC. AUTOLITH TOUCH; LITHOTRIPTOR
Model Number 72-00275-0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the servicing of a device for "an unknown fault", it was identified that the high voltage output wire to the resistor was disconnected.
 
Additional Manufacturer Narrative
During the service evaluation of the subject device there was substantial damage noted to the high voltage printed circuit board.The 50k ohm resistor was found unsecured within the device and one of the wires from the transformer to the resistor was disconnected.It is currently unknown if this damage was present in the field or if additional damage occurred during shipment back to nti.There was also cracking noted on the overlay and scuffs on the outside cover which indicate the device could have been abused.This malfunction report is being filed as the disconnection of the wire from the resistor to the transformer constitutes an increased risk of potential shock if the disconnected wire were to come into contact with the metal housing.The device history record review was performed for (b)(4) under complaint (b)(4).The device history record for (b)(4) from december of 2017 ((b)(4) was reviewed and the device passed all testing.Nothing out of the ordinary was noted.The device has not been returned to nti for repair / evaluation previously.There have been no other complaints reported to nti for this device.This is the second instance of a wire on the secondary side of the hv output transformer breaking and compromising the isolation protection.Any additional findings will be updated via a follow-up report.

Brand Name
AUTOLITH TOUCH
Common Device Name
LITHOTRIPTOR
Manufacturer (Section D)
NORTHGATE TECHNOLOGIES INC.
1591 scottsdale court
elgin IL 60123
MDR Report Key12456570
Report Number0001450997-2021-00005
Device Sequence Number5361033
Product Code FFK
UDI-Device Identifier00817183020493
UDI-Public00817183020493
Combination Product (Y/N)N
PMA/510(K) Number
K130368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number72-00275-0
Device Catalogue NumberM005466800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Initial Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1